Article (Scientific journals)
A Sheffer-criterion for partial 4-valued logic
Schölzel, Karsten
2012In Journal of Multiple-Valued Logic and Soft Computing, 18 (2), p. 167-199
Peer Reviewed verified by ORBi
 

Files


Full Text
mincov4.pdf
Author postprint (343.37 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Maximal clones; Minimal covering; Partial functions; Partial Sheffer functions; Partial clones; Sheffer function; Sufficient conditions; Formal logic; Software engineering
Abstract :
[en] We determine the minimal covering of maximal partial clones in 4-valued logic. That means a necessary and sufficient condition for partial Sheffer functions in 4-valued logic in terms of the maximal partial clones is established. Furthermore several statements about members of the minimal covering of the maximal partial clones for any finite-valued logic are established.
Disciplines :
Mathematics
Author, co-author :
Schölzel, Karsten ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
A Sheffer-criterion for partial 4-valued logic
Publication date :
2012
Journal title :
Journal of Multiple-Valued Logic and Soft Computing
ISSN :
1542-3980
Publisher :
Old City Publishing, United States - Pennsylvania
Volume :
18
Issue :
2
Pages :
167-199
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 19 November 2013

Statistics


Number of views
78 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu